# SDR R61A201504290276

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 3,233 hours, 2,284 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Condition: Inoperative
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT AND LT BRAKE FAULT WITH LOSS OF BRAKING ACTION ON ROLLOUT. MAINTENANCE TROUBLESHOT TO A BAD BRAKE CONTROL MODULE.  MAINTENANCE R & R BRAKE CONTROL MODULE NR 2 IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
